Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 19, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Feb 10, 2013, 7:44 PM CST for Barbour County, Pike County, Alabama. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 10, 2013, 7:44 PM CST (01:44 UTC)
- Expired
- Feb 10, 2013, 8:30 PM CST
- In force
- 46 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Barbour County, AL, Pike County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 10, 3:14 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
716
WUUS54 KBMX 110144
SVRBMX
ALC005-109-110230-
/O.NEW.KBMX.SV.W.0019.130211T0144Z-130211T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
744 PM CST SUN FEB 10 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARBOUR COUNTY IN SOUTHEAST ALABAMA...
SOUTHEASTERN PIKE COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 830 PM CST
* AT 744 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
PICKETT TO 7 MILES WEST OF ARITON...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLIO...EUFAULA...DOSTER...BARBOUR COUNTY PUBLIC LAKE DAM...
LOUISVILLE...CLAYTON...TYLER CROSSROADS AND WHITE OAK.
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3188 8568 3188 8566 3191 8565 3200 8559
3196 8508 3194 8508 3186 8513 3177 8513
3177 8515 3174 8519 3169 8522 3170 8541
3161 8542 3161 8588
TIME...MOT...LOC 0144Z 280DEG 43KT 3191 8552 3161 8576
$$
GRANTHAM3 follow-up statements
317
WWUS54 KBMX 110154
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
754 PM CST SUN FEB 10 2013
ALC109-110204-
/O.CAN.KBMX.SV.W.0019.000000T0000Z-130211T0230Z/
PIKE AL-
754 PM CST SUN FEB 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3199 8549 3196 8508 3194 8508 3186 8513
3177 8513 3177 8515 3174 8519 3169 8522
3170 8541 3161 8542 3161 8572
TIME...MOT...LOC 0154Z 279DEG 41KT 3196 8538 3160 8565
$$
ALC005-110230-
/O.CON.KBMX.SV.W.0019.000000T0000Z-130211T0230Z/
BARBOUR AL-
754 PM CST SUN FEB 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BARBOUR COUNTY UNTIL 830 PM CST...
AT 753 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BARBOUR COUNTY PUBLIC LAKE DAM TO ARITON...MOVING EAST AT 50
MPH.
LOCATIONS IMPACTED INCLUDE...
EUFAULA...TYLER CROSSROADS...WHITE OAK...BLUE SPRINGS STATE PARK...
GAINO...TEXASVILLE...OSCO...RICHARDS CROSSROADS...MILLERS FORD AND
LUGO.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3199 8549 3196 8508 3194 8508 3186 8513
3177 8513 3177 8515 3174 8519 3169 8522
3170 8541 3161 8542 3161 8572
TIME...MOT...LOC 0154Z 279DEG 41KT 3196 8538 3160 8565
$$
GRANTHAM666
WWUS54 KBMX 110206
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
806 PM CST SUN FEB 10 2013
ALC005-110230-
/O.CON.KBMX.SV.W.0019.000000T0000Z-130211T0230Z/
BARBOUR AL-
806 PM CST SUN FEB 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BARBOUR COUNTY UNTIL 830 PM CST...
AT 806 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OSCO TO 6 MILES SOUTH OF BLUE SPRINGS STATE PARK...
MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
EUFAULA...OSCO...RICHARDS CROSSROADS AND BAKER HILL.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3161 8561 3198 8533 3196 8508 3194 8508
3186 8513 3177 8513 3177 8515 3174 8519
3169 8522 3170 8541 3161 8542
TIME...MOT...LOC 0206Z 279DEG 41KT 3194 8522 3158 8549
$$
GRANTHAM192
WWUS54 KBMX 110218
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
818 PM CST SUN FEB 10 2013
ALC005-110230-
/O.CON.KBMX.SV.W.0019.000000T0000Z-130211T0230Z/
BARBOUR AL-
818 PM CST SUN FEB 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
BARBOUR COUNTY UNTIL 830 PM CST...
AT 819 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GEORGETOWN TO 8 MILES WEST OF ABBEVILLE...MOVING EAST
AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN BARBOUR COUNTY.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3174 8541 3196 8517 3196 8508 3194 8508
3186 8513 3177 8513 3177 8515 3174 8519
3169 8522 3170 8541 3161 8542
TIME...MOT...LOC 0219Z 279DEG 41KT 3193 8507 3157 8535
$$
GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 10, 5:45 PM CST, 1 hour 59 minutes earlier.
Area forecast discussion, Feb 10, 5:45 PM CST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 545 PM CST SUN FEB 10 2013 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... SQUALL LINE HAS ACCELERATED WELL NORTH AND EAST OF THE INSTABILITY AXIS AND HAS CROSSED EAST OF INTERSTATE 65 AT ALL SPOTS EXCEPT SOUTH OF CLANTON. THE BACK END OF THE SQUALL IS HANGING UP IN A MORE WEST TO EAST FASHION. THE SURFACE WARM FRONT WAS JUST ENTERING FAR SOUTHWEST PARTS OF CENTRAL ALABAMA NEAR LINDEN AND THE COLD FRONT WAS WELL WEST ACROSS THE LOWER MISSISSIPPI VALLEY. NUMEROUS DISCRETE CELLS HAVE DEVELOPED IN THE WARM SECTOR IN SOUTHERN LOUISIANA AND MISSISSIPPI. THE OVERALL QUESTION REMAINS...HOW WILL THIS SQUALL LINE INTERFERE WITH THE INSTABILITY TRYING TO MOVE NORTHWARD IN THE WARM SECTOR. WELL...DO NOT THINK THAT THE ATMOSPHERE WILL BE ABLE TO RECOVER BEHIND THE SQUALL LINE AND HAVE REMOVED SEVERE WORDING WEST. THE BEST TORNADO THREAT REMAINS FROM NEAR LINDEN AND DEMOPOLIS EASTWARD TO NEAR OPELIKA AND AREAS SOUTH. THE SQUALL LINE AND ITS STABILIZED CONDITIONS WILL SLOWLY SINK SOUTHWARD THE FEW HOURS AND MAY EVEN CUT OFF OUR REMAINING THREAT AREA. WITH THAT SAID...THERE STILL IS A MARGINAL THREAT OF A SEVERE STORM OR TORNADO THE NEXT FEW HOURS. LOOKING UPSTREAM...IT DOES NOT APPEAR THAT A STRONG ENOUGH UPPER FEATURE WILL BE ABLE TO GENERATE THE SOUTHERLY FLOW NECESSARY TO CHANGE THESE BOUNDARY LAYER CONDITIONS NORTH. THEREFORE...POTENTIAL CHANGES IN THE SEVERE OUTLOOK WILL BE MONITORED FOR CHANGES BY 7 PM. AS FAR AS THE FLOODING THREAT GOES...SEVERAL LOCATIONS RECEIVED 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD...BUT THE AMOUNT WAS NOT HIGH ENOUGH TO PRODUCE ANY SIGNIFICANT CONCERNS. BUT RAIN IS ANTICIPATED OVERNIGHT FOR A LARGE PART OF CENTRAL ALABAMA...SO LET THE WATCH CONTINUE AND EXPANDED IT SOUTHWARD. MORE RAIN CAN BE EXPECTED THROUGH EARLY WEDNESDAY AS ANOTHER POTENT SYSTEM MOVES OVERHEAD. SEVERE WEATHER DOES NOT LOOK POSSIBLE BUT MORE HEAVY RAIN DOES. THE EXTENDED FORECAST IS STILL FLIP FLOPPING ON THE AVAILABLE MOISTURE FOR THE WEEKEND SYSTEM AND HAVE DECIDED TO LEAVE POPS OUT FOR NOW. 75 && .AVIATION... 00Z TAF DISCUSSION. ONGOING SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MOST...IF NOT ALL...OF THIS TAF CYCLE. KBHM MAY LET UP FOR A LITTLE WHILE...BUT EVERYONE ELSE WILL HOLD WITH RAIN/VCTS THROUGH A GOOD PORTION OF THIS CYCLE. THE MAJORITY OF THE ACTIVITY WILL BE AT KMGM/KTOI AS BOTH WILL SEE RA/TSRA UNTIL AT LEAST 14-15Z TOMORROW. THROUGHOUT THIS EXCESSIVE RAIN...LOOK FOR FLUCTUATION FROM IFR TO VFR AND BACK AGAIN...WITH LOWER CATEGORIES IN THE HEAVIER RAIN BANDS. WINDS WILL BE FAIRLY VARIABLE AS WE DEAL WITH THE FRONT AND THE MANY BOUNDARIES THAT ARE FLOATING AROUND CENTRAL ALABAMA. THE MAIN FLOW WILL BE OUT OF THE SOUTH...AND THEN WE WILL SWING TO THE WEST AND NORTHWEST ONCE THE FRONT PASSES THROUGH THE STATE MONDAY MORNING. 27 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR THE FOLLOWING COUNTIES: AUTAUGA...BIBB...CHILTON...COOSA...DALLAS...GREENE... HALE...MARENGO...PERRY...SUMTER. FLASH FLOOD WATCH FROM MIDNIGHT CST TONIGHT THROUGH MONDAY AFTERNOON FOR THE FOLLOWING COUNTIES: BARBOUR...BULLOCK... CHAMBERS...ELMORE...LEE...LOWNDES...MACON...MONTGOMERY...PIKE... RUSSELL...TALLAPOOSA. FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING COUNTIES: BLOUNT...CALHOUN...CHEROKEE...CLAY...CLEBURNE... ETOWAH...JEFFERSON...SHELBY...ST. CLAIR...TALLADEGA. FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR THE FOLLOWING COUNTIES: FAYETTE...LAMAR...MARION...PICKENS...TUSCALOOSA... WALKER...WINSTON. FLASH FLOOD WATCH FROM MIDNIGHT CST TONIGHT THROUGH LATE TONIGHT FOR THE FOLLOWING COUNTIES: RANDOLPH. && 75/27
Hazardous weather outlook, Feb 10, 3:20 PM CST, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 320 PM CST SUN FEB 10 2013 ALZ011>015-017>050-112130- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 320 PM CST SUN FEB 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE WEATHER INCLUDING DAMAGING STRAIGHT LINE WINDS...ISOLATED TORNADOES...LOCALIZED FLOODING...AND SMALL HAIL WILL BE POSSIBLE FOR PARTS OF CENTRAL ALABAMA FROM THIS AFTERNOON INTO THE OVERNIGHT HOURS. THE GREATEST THREAT AREA FOR TORNADOES WILL BE FROM NEAR AND SOUTH OF A LINE FROM DEMOPOLIS TO PRATTVILLE TO OPELIKA. A THREAT OF DAMAGING STRAIGHT LINE WINDS AND SMALL HAIL EXIST FROM BIRMINGHAM TO CLANTON AND EASTWARD. ALL OF THE THREATS WILL SLOWLY DIMINISH FROM WEST TO EAST AFTER MIDNIGHT. BUT EXPECT SHOWERS AND THUNDERSTORMS TO CONTINUE...ESPECIALLY SOUTH...THE REMAINDER OF THE NIGHT. HEAVY RAINFALL ASSOCIATED WITH THESE SHOWERS AND STORMS COULD LEAD TO SOME LOCALIZED FLASH FLOODING CONCERNS BEGINNING LATE THIS AFTERNOON LASTING INTO THE OVERNIGHT HOURS. THIS THREAT WILL FOR ALL OF CENTRAL ALABAMA AS 1 TO 3 INCHES OF RAIN MAY OCCUR IN A SHORT PERIOD OF TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PERIODS OF HEAVY RAINFALL WILL CONTINUE THROUGH TUESDAY AS THE FRONTAL BOUNDARY STALLS ACROSS THE SOUTHERN PORTION OF THE STATE. MANY AREAS WILL RECEIVE ANOTHER FEW INCHES OF RAIN. THIS PROLONGED PERIOD OF RAINFALL MAY CAUSE ADDITIONAL FLASH FLOODING AND AREAL FLOODING. AREA RIVERS WILL BECOME ELEVATED AS EARLY AS MONDAY AFTERNOON...AND PERSIST THROUGH AT LEAST THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME NECESSARY THIS AFTERNOON THROUGH TUESDAY.
In the hours before
Special weather statement, Feb 10, 1:48 PM CST, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
148 PM CST SUN FEB 10 2013
ALZ022-023-030>032-102030-
GREENE AL-HALE AL-PICKENS AL-SUMTER AL-TUSCALOOSA AL-
148 PM CST SUN FEB 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TUSCALOOSA...SUMTER...
SOUTHEASTERN PICKENS...HALE AND GREENE COUNTIES UNTIL 230 PM CST...
AT 139 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW WEST GREENE TO 11 MILES
NORTHWEST OF CUBA...AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
LIVINGSTON...
EUTAW...
GREENSBORO...
BENEVOLA...
MANTUA...
&&
LAT...LON 3316 8809 3327 8726 3300 8735 3300 8742
3283 8742 3283 8747 3266 8748 3265 8753
3250 8753 3248 8773 3253 8773 3252 8782
3255 8784 3252 8785 3253 8790 3247 8796
3245 8801 3240 8842
TIME...MOT...LOC 1948Z 249DEG 64KT 3303 8793 3260 8834
27Special weather statement, Feb 10, 2:39 PM CST, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
239 PM CST SUN FEB 10 2013
ALZ023>025-034-102130-
BIBB AL-JEFFERSON AL-SHELBY AL-TUSCALOOSA AL-
239 PM CST SUN FEB 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TUSCALOOSA...
SHELBY...SOUTHERN JEFFERSON AND BIBB COUNTIES UNTIL 330 PM CST...
AT 239 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM OAK GROVE TO VANCE TO LOW
GAP...AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HUEYTOWN...
BESSEMER...
FAIRFIELD...
BRENT...
CENTREVILLE...
&&
LAT...LON 3316 8728 3356 8713 3364 8654 3356 8655
3354 8649 3350 8648 3350 8638 3338 8638
3335 8634 3334 8637 3329 8636 3328 8643
3320 8646 3318 8650 3312 8646 3306 8651
3307 8688 3299 8688 3288 8742 3296 8742
TIME...MOT...LOC 2039Z 264DEG 46KT 3345 8707 3317 8716
3295 8732
27Special weather statement, Feb 10, 3:21 PM CST, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
321 PM CST SUN FEB 10 2013
ALZ019-025>028-102200-
CALHOUN AL-CLAY AL-SHELBY AL-ST. CLAIR AL-TALLADEGA AL-
321 PM CST SUN FEB 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA...EASTERN SHELBY...ST.
CLAIR...CLAY AND CALHOUN COUNTIES UNTIL 400 PM CST...
AT 321 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
SPRINGVILLE TO WESTOVER...AND MOVING EAST AT 50 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
TALLADEGA SPRINGS...
CHILDERSBURG...
PELL CITY...
SYLACAUGA...
TALLADEGA...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3393 8616 3384 8605 3392 8595 3392 8559
3387 8564 3384 8561 3362 8566 3362 8572
3356 8575 3347 8589 3350 8569 3310 8578
3308 8668 3350 8658 3353 8652 3359 8656
3381 8650 3382 8643 3394 8632
TIME...MOT...LOC 2121Z 271DEG 45KT 3385 8636 3338 8647
27Special weather statement, Feb 10, 3:23 PM CST, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
323 PM CST SUN FEB 10 2013
ALZ035-036-102215-
CHILTON AL-COOSA AL-
323 PM CST SUN FEB 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR COOSA AND CHILTON COUNTIES UNTIL
415 PM CST...
AT 318 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF CALERA TO
CHILTON COUNTY MOTOR SPORTS PARK TO 6 MILES NORTHWEST OF PARNELL...
AND MOVING EAST AT 50 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CLANTON...
WEOGUFKA...
STEWARTVILLE...
ROCKFORD...
GOODWATER...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3276 8611 3275 8632 3277 8633 3275 8641
3271 8641 3271 8671 3268 8671 3268 8702
3277 8702 3284 8692 3284 8687 3287 8687
3307 8670 3307 8661 3302 8655 3302 8652
3310 8649 3309 8601 3283 8601
TIME...MOT...LOC 2123Z 270DEG 45KT 3308 8657 3287 8675
3273 8694
27Special weather statement, Feb 10, 7:14 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
714 PM CST SUN FEB 10 2013
ALZ049-110200-
PIKE AL-
714 PM CST SUN FEB 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PIKE COUNTY UNTIL 800 PM
CST...
AT 712 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM GOSHEN TO 6 MILES SOUTHWEST
OF BRANTLEY...AND MOVING EAST AT 55 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
TROY...
BRUNDIDGE...
TROY MUNICIPAL AIRPORT...
TROY UNIVERSITY...
ANTIOCH...
&&
LAT...LON 3162 8619 3167 8615 3178 8615 3179 8620
3187 8614 3183 8567 3180 8567 3178 8566
3173 8571 3170 8572 3167 8571 3162 8574
3161 8618
TIME...MOT...LOC 0114Z 276DEG 47KT 3179 8609 3150 8628
GRANTHAMSpecial weather statement, Feb 10, 7:19 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
719 PM CST SUN FEB 10 2013
ALZ048-050-110145-
BARBOUR AL-RUSSELL AL-
719 PM CST SUN FEB 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RUSSELL AND NORTHEASTERN
BARBOUR COUNTIES UNTIL 745 PM CST...
AT 719 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HAWKINSVILLE TO CLAYTON...
AND MOVING EAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
EUFAULA...
GAINO...
OSCO...
LAKEPOINT RESORT STATE PARK...
LUGO...
&&
LAT...LON 3197 8506 3195 8508 3194 8508 3190 8511
3189 8513 3188 8512 3185 8514 3179 8553
3213 8520 3215 8504 3213 8505 3209 8504
TIME...MOT...LOC 0119Z 264DEG 42KT 3207 8516 3187 8536
GRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 7:12 PM CST | Areal Flood Advisory | BMX | Autauga, Dallas, Lowndes | 3 hr |
| Feb 10, 7:14 PM CST | Special Weather Statement | BMX | Pike | 46 min |
| Feb 10, 7:19 PM CST | Special Weather Statement | BMX | Barbour | 26 min |
| Feb 10, 7:28 PM CST | Areal Flood Advisory | BMX | Elmore, Montgomery | 3 hr |
| Feb 10, 9:14 PM CST | Flash Flood Watch | BMX | Autauga, Bibb, Calhoun, Chilton, Clay, Cleburne and 13 more | 50 hr |
| Feb 10, 10:43 PM CST | Areal Flood Advisory | BMX | Autauga, Dallas, Elmore, Lowndes, Montgomery | 3 hr |
| Feb 10, 11:52 PM CST | Areal Flood Advisory | BMX | Dallas, Greene, Hale, Marengo, Perry, Sumter | 3 hr |
| Feb 11, 1:02 AM CST | Areal Flood Warning | BMX | Dallas, Lowndes, Perry | 6 hr |
| Feb 11, 1:39 AM CST | Areal Flood Warning | BMX | Autauga, Elmore, Montgomery | 5 hr |
| Feb 11, 2:47 AM CST | Areal Flood Advisory | BMX | Marengo | 3 hr |
| Feb 11, 3:45 AM CST | Special Weather Statement | BMX | Lowndes | 45 min |
| Feb 11, 3:57 AM CST | Areal Flood Advisory | BMX | Chambers, Lee, Macon, Tallapoosa | 3 hr |
| Feb 11, 6:12 AM CST | River Flood Warning | BMX | Montgomery | 4 days |
| Feb 11, 6:33 AM CST | Areal Flood Warning | BMX | Hale, Marengo | 4 hr |
| Feb 11, 7:02 AM CST | Areal Flood Warning | BMX | Autauga, Dallas, Elmore, Lowndes, Macon, Marengo and 2 more | 4 hr |
| Feb 11, 1:54 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo | 4 days |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.